Volume 13, issue 4 (2009)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The $3$–fold vertex via stable pairs
1835

Rahul Pandharipande and Richard P Thomas

Lefschetz fibrations and symplectic homology
1877

Mark McLean

Packing subgroups in relatively hyperbolic groups
1945

G Christopher Hruska and Daniel T Wise

Refined analytic torsion on manifolds with boundary
1989

Boris Vertman

Stabilization of Heegaard splittings
2029

Joel Hass, Abigail Thompson and William Thurston

Lacunary hyperbolic groups
2051

Alexander Yu Ol’shanskii, Denis V Osin and Mark V Sapir

Appendix: Michael Kapovich and Bruce Kleiner

Covers and the curve complex
2141

Kasra Rafi and Saul Schleimer

Intersection homology and Poincaré duality on homotopically stratified spaces
2163

Greg Friedman

Polyhedral Kähler manifolds
2205

Dmitri Panov

The asymptotic behavior of least pseudo-Anosov dilatations
2253

Chia-Yen Tsai

A general Fredholm theory III: Fredholm functors and polyfolds
2279

Helmut Hofer, Kris Wysocki and Eduard Zehnder

Polynomial Bridgeland stability conditions and the large volume limit
2389

Arend Bayer

Publication of this issue is now complete.